# SDR SWAA2025060969975

- Difficulty date: May 12, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 51,445 hours, 31,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS947.5 AND S-26L AT AFT CARGO COMPARTMENT 2025-310173<[01] REPLACED ANGLE (FITTING) AND FASTENERS LOCATED BS947.5 AND S-26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0; DWG # 149A8103 SHEET 7 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE (FITTING) AND FASTENERS LOCATED BS947.5 AND S-26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0; DWG # 149A8103 SHEET 7 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.
